MathSciNet Relay Station
MathSciNet bibliographic data
MR1758445 14P15 (14P20 32B20)
Acquistapace, F.; Andradas, C.; Broglia, F. The strict Positivstellensatz for global analytic functions and the moment problem for semianalytic sets. Math. Ann. 316 (2000), no. 4, 609–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement